MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,GAUZE,CONFORMING,6"X80",STRL,LF

Medline Industries, LP MEDLINE; BANDAGE,GAUZE,CONFORMING,6"X80",STRL,LF
Catalog Number NON25499
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gauze quality has changed and they do not stay on the leg.It does not conform and feels very tight when on her leg.It feels like you have tight strings on you.".
 
Additional Manufacturer Narrative
The customer explained that the gauze quality has changed, they do not stay on the leg, it does not conform, and feels very tight when on her leg.At this time, a sample was not received for this complaint, and without a physical sample or picture, this limits the ability to investigate the issue thoroughly; 6 months of complaints for this product were evaluated and no similar complaints for this issue were found.Due to this, the complaint was not confirmed, and the cause code states sample required to determine cause.A closing response has been disclosed and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,GAUZE,CONFORMING,6"X80",STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50900367
Report Number1417592-2026-51265
Device Sequence Number12219666
Product Code FQM
UDI-Device Identifier40080196692492
UDI-Public40080196692492
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25499
Device Lot Number6052308001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient Weight1 LB